MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 3MM X 10MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 3MM X 10MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number M003SRC03100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the balloon (subject device) was inflated however, the radiopaque contrast inside the inflated balloon was not visible on screen.The inflation was confirmed by the physician by movement of the intraoperative adjacent coiling activity and radiopaque contrast was still not visible.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TRANSFORM COMPLIANT 3MM X 10MM - US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11291306
Report Number3008881809-2021-00069
Device Sequence Number17392683
Product Code MJN
UDI-Device Identifier07613327004410
UDI-Public07613327004410
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model NumberM003SRC03100
Device Catalogue NumberM003SRC03100
Device Lot Number22337063
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN COIL (UNKNOWN MANUFACTURER)